# SDR SIMA20150316011

- Difficulty date: March 16, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N677AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500810
- Aircraft time: 28,128 hours, 23,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 14540484407
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM PREVIOUS REPAIR DOUBLER UNDER LAVATORY GUSSET CORRODED AT NUTPLATE HOLE.  REPAIRED RT OMEGA BEAM PREVIOUS REPAIR DOUBLER IAW ERS-EM-53MR-1164.
